# SDR CA990311023

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A28
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 50810318605
- Condition: Cracked
- Location: Mlg
- Component: 115810000651
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LPI INSPECTION AT OVERHAUL, CRACKS WERE FOUND IN SHARP RADIUS ON THE L/G PISTON ASSY'S TORQUE KNEE ATTACH LUG.
